Medication and affect on sperm count.Pleassss help.
i have been taking xanax for 6 months now.Also in the last 6 months i have taken some antibiotics(Bactrim,chloramphenicol etc)sleeping pills and used cream in scrotum.
Lately i have noticed that my semen is watery,not sticky,doesnt have the charesteristic smell,is disclored,gelly.
Am i gonna be able to have a baby since i want to have babies so bad.(i am a 32 years male)and i am getting married in 2 months.
Do u think the medication has affect my semen?(i have been in so much stres in the last 6 months,havent slept and eat well).
Thnx so much to all u guys.
Hi Albi, the Xanax should not affect your fertilty, but will affect your libido. But the antibiotics will suppress sperm production, Have you thought of natural ways to overcome your stress, try and google natural ways out of stress, and there is meditation that, they say is good for stress.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.